# SDR ASOA201101291

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26 RIGHT, BETWEEN FRAMES 295.00-310.00.  FOUND TO BE OUT OF LIMITS REF SRM 53-21-03-101-002-A01.  REMOVED AND REPLACED STRINGER IAW  SRM 51-42-06-001-001-A01. MAJOR REPAIR.
